# SDR GAIA9640

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED DURING DESCENT, VERIFIED NO SMOKE OR FIRE AS PER EMERGENCY CHECK LIST.  COULD NOT DUPLICATE.  OPERATES NORMALLY ON GROUND IAW B 727 MM 26-31.  (M)
